# SDR SWAA2017050213495

- Difficulty date: April 27, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 37,149 hours, 21,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A8127
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CRACKED AT BS 540, BETWEEN BL 0 TO RBL 24.  R & R THE FLOORBEAM IAW SRM.
